Alert archive / Georgia / Red Flag Warnings in 2008
Red Flag Warning 8, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jan 24, 2008, 3:29 PM EST for 26 counties in Georgia; 16 counties in Florida; 5 counties in Alabama. It took effect at Jan 25, 2008, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 24, 2008, 3:29 PM EST (20:29 UTC)
- In effect from
- Jan 25, 2008, 12:00 PM EST
- Expired
- Jan 25, 2008, 6:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 821 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 242029 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 329 PM EST THU JAN 24 2008 ...RED FLAG WARNING NOW IN EFFECT FRIDAY AFTERNOON AND EARLY EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL LEVELS... ...RED FLAG WARNING NOW IN EFFECT FRIDAY AFTERNOON FOR ALL OF SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH-CENTRAL DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL LEVELS... .DISCUSSION...A COLD FRONT WILL PUSH SOUTH OF THE AREA THIS EVENING WITH THE ROUND OF SHOWERS ENDING. BEHIND THIS FRONT HIGH PRESSURE CENTERED WELL TO THE NORTH WILL BEGIN TO DELIVER A COOLER AND MUCH DRIER AIRMASS TO THE SOUTHEAST. THIS AIRMASS IS EXPECTED TO BECOME VERY DRY BY FRIDAY AFTERNOON AND COMBINE WITH TEMPERATURES IN THE 50S TO PRODUCE AN EXPECTED EXTENDED PERIOD OF RELATIVE HUMIDITY BELOW CRITICAL LEVELS. FLZ007-009>019-026>029-034-251100- /O.UPG.KTAE.FW.A.0006.080125T1700Z-080125T2300Z/ /O.NEW.KTAE.FW.W.0008.080125T1700Z-080125T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 329 PM EST THU JAN 24 2008 /229 PM CST THU JAN 24 2008/ ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ FRIDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-251100- /O.UPG.KTAE.FW.A.0006.080125T1700Z-080125T2300Z/ /O.NEW.KTAE.FW.W.0008.080125T1800Z-080125T2200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 329 PM EST THU JAN 24 2008 /229 PM CST THU JAN 24 2008/ ...RED FLAG WARNING IN EFFECT FROM 1 PM EST /12 PM CST/ TO 5 PM EST /4 PM CST/ FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EST /12 PM CST/ TO 5 PM EST /4 PM CST/ FRIDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY AT OR BELOW 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 14-MROCZKA
2 follow-up statements
000 WWUS82 KTAE 251130 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 630 AM EST FRI JAN 25 2008 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EARLY EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR ALL OF SOUTHEAST ALABAMA...AS WELL AS PORTIONS OF SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL LEVELS... .DISCUSSION...HIGH PRESSURE IS BUILDING EASTWARD ACROSS THE SOUTHEAST U.S. TODAY...BRINGING COLDER DRIER AIR TO THE AREA. BY AFTERNOON...THE MUCH DRIER AIR ALONG WITH TEMPERATURES MOSTLY IN THE 50S WILL RESULT IN EXTENDED PERIODS OF RELATIVE HUMIDITIES BELOW CRITICAL LEVELS ACROSS MUCH OF THE TRI STATE REGION. GAZ146>148-155>161-251230- /O.CAN.KTAE.FW.W.0008.080125T1800Z-080125T2200Z/ COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS- LOWNDES-LANIER- 630 AM EST FRI JAN 25 2008 ...RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELED THE RED FLAG WARNING. AFTERNOON TEMPERATURES ARE EXPECTED TO BE SLIGHTLY COOLER...AND CRITICAL DURATIONS OF LOW RELATIVE HUMIDITIES ARE NO LONGER EXPECTED. $$ FLZ007-009>019-026>029-034-251930- /O.CON.KTAE.FW.W.0008.080125T1700Z-080125T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 630 AM EST FRI JAN 25 2008 /530 AM CST FRI JAN 25 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP THIS AFTERNOON. THE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>145-251930- /O.CON.KTAE.FW.W.0008.080125T1800Z-080125T2200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL- 630 AM EST FRI JAN 25 2008 /530 AM CST FRI JAN 25 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST /NOON CST/ TO 5 PM EST /4 PM CST/ THIS AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP THIS AFTERNOON THE LONG DURATIONS OF LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ DUVAL
000 WWUS82 KTAE 251809 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 109 PM EST FRI JAN 25 2008 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EARLY EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE WITH THE EXCEPTION OF GULF COUNTY AND MUCH OF THE FLORIDA BIG BEND WITH THE EXCEPTION OF FRANKLIN...LAFAYETTE...AND DIXIE COUNTIES... ...RED FLAG WARNING HAS BEEN CANCELLED FOR THIS AFTERNOON ACROSS SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH-CENTRAL GEORGIA... .DISCUSSION...HIGH PRESSURE IS NOW ENTRENCHED ACROSS THE SOUTHEAST STATES...BRINGING COLDER AND DRIER AIR TO THE REGION. ALTHOUGH THE DRY AIR IS IN PLACE...TEMPERATURES HAVE BEEN SLOWER TO WARM THAN EARLIER FORECAST RESULTING IN A SLOW FALL IN THE AFTERNOON RELATIVE HUMIDITY. FOR THIS REASON SEVERAL COUNTIES IN NORTHERN FLORIDA AND ALL THE PREVIOUSLY WARNED COUNTIES IN SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA HAVE BEEN DROPPED FROM THE WARNING. ALZ065>069-GAZ120>131-142>145-251915- /O.CAN.KTAE.FW.W.0008.000000T0000Z-080125T2200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL- 109 PM EST FRI JAN 25 2008 /1209 PM CST FRI JAN 25 2008/ ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH-CENTRAL GEORGIA. ALTHOUGH RELATIVE HUMIDITY LEVELS MAY BRIEFLY REACH 25 PERCENT THIS AFTERNOON...EXTENDED DURATIONS OF CRITICAL RELATIVE HUMIDITY ARE NO LONGER EXPECTED AND THE RED FLAG WARNING HAS BEEN CANCELLED. $$ FLZ014-015-029-034-251915- /O.CAN.KTAE.FW.W.0008.000000T0000Z-080125T2300Z/ GULF-FRANKLIN-LAFAYETTE-DIXIE- 109 PM EST FRI JAN 25 2008 /1209 PM CST FRI JAN 25 2008/ ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR A SMALL PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FAR SOUTHEASTERN PORTIONS OF THE FLORIDA BIG BEND. ALTHOUGH RELATIVE HUMIDITY LEVELS MAY BRIEFLY REACH 35 PERCENT THIS AFTERNOON...EXTENDED DURATIONS OF CRITICAL RELATIVE HUMIDITY ARE NO LONGER EXPECTED AND THE RED FLAG WARNING HAS BEEN CANCELLED. $$ FLZ007-009>013-016>019-026>028-252300- /O.CON.KTAE.FW.W.0008.000000T0000Z-080125T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR- 109 PM EST FRI JAN 25 2008 /1209 PM CST FRI JAN 25 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON DUE TO EXPECTED OR ONGOING EXTENDED DURATIONS OF RELATIVE HUMIDITY AT OR BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP THIS AFTERNOON THE LONG DURATIONS OF LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 14-MROCZKA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jan 24, 3:26 PM EST, 3 minutes earlier.
Area forecast discussion, Jan 24, 3:26 PM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
326 PM EST THU JAN 24 2008
.SYNOPSIS...
THE 19 UTC REGIONAL SURFACE ANALYSIS SHOWED THAT THE FRONTAL WAVE
THAT WAS IN THE NORTHWEST GULF THIS MORNING HAS BEEN SHUNTED
SOUTHEASTWARD INTO THE SOUTHEAST GULF...AS A SURGE OF COLD DRY AIR
PUSHED SOUTHWARD. WIDESPREAD LIGHT RAIN AND DRIZZLE CONTINUED OVER
MUCH OF OUR AREA...BUT THE BACK EDGE OF THIS RAIN HAS BEEN MAKING
STEADY PROGRESS SOUTHWARD...AND WE EXPECT THIS RAIN TO TAPER OFF
FROM NORTHWEST TO SOUTHEAST BY THIS EVENING.
&&
.SHORT TERM...
(TONIGHT THROUGH SUNDAY) PARTIAL CLEARING WILL OCCUR TONIGHT AS
THE SHALLOW COLD DRY AIRMASS ADVECTS INTO THE REGION. THE 00 UTC
MOS (BOTH MAV AND MET) HAVE COME INTO GOOD AGREEMENT WITH THE BIAS
CORRECTED GFS AND NAM...AS THEY ALL FORECAST A LIGHT FREEZE.
BECAUSE THE WINDS WILL REMAIN AROUND 5 MPH OR MORE...WE DO NOT
EXPECT AS MUCH VARIATION IN TEMPERATURES AS WE WOULD SEE ON A
CALM COLD NIGHT. THE 850 MB TEMPERATURES ARE NOT FORECAST TO BE
ALL THAT COLD FRIDAY AFTERNOON (ABOUT 8 DEGREES C)...BUT MODEL
FORECAST SOUNDINGS INDICATE THIS IS A PARTICULARLY SHALLOW AIRMASS
SO IT WILL STILL BE RELATIVELY COOL WITH HIGHS ONLY IN THE LOWER
TO MID 50S. (INCREASING HIGH LEVEL CLOUDS DURING THE AFTERNOON WILL
HELP TO LIMIT WARMING AS WELL). THERE IS GOOD AGREEMENT AMONG THE
GFS AND ECMWF THAT YET ANOTHER WEAK GULF LOW WILL DEVELOP IN THE
WESTERN GULF FRIDAY NIGHT...AND MOVE QUICKLY EASTWARD SATURDAY.
THE LIFT AND MOISTURE ASSOCIATED WITH THIS SYSTEM WILL BE ENOUGH
TO GIVE OUR AREA SOME MORE RAIN...BUT NOT NEARLY AS MUCH AS LAST
SATURDAY. (THE ECMWF AND GFS QPF FIELDS ARE IN EXCELLENT AGREEMENT
IN FORECAST 0.10 TO 0.25 INCHES OF RAIN FOR OUR AREA). OUR LOW
TEMPERATURES ON SATURDAY WILL BE IN THE MID TO UPPER 30S...BUT
THAT WILL LIKELY OCCUR SHORTLY AFTER MIDNIGHT. THE INCREASING
CLOUD COVER WILL ACTUALLY WARM THE BOUNDARY LAYER AS THE NIGHT
GOES ON...SO IT WILL LIKELY BE TOO WARM FOR FREEZING RAIN. ANOTHER
(IN WHAT SEEMS LIKE A LOT) COOL...CLOUDY...RAINY DAY IS IN STORE
FOR SATURDAY...BUT WITH ABUNDANT SUNSHINE AND LIGHT WINDS ON
SUNDAY TEMPERATURES WILL REBOUND TO NEAR AVERAGE.
.LONG TERM...
(MONDAY THROUGH THURSDAY) ECMWF AND GFS IN SIGNIFICANTLY BETTER
AGREEMENT TONIGHT WITH THE GFS MIGRATING CLOSER TO THE ECMWF
SOLUTION DIGGING A MORE VIGOROUS SHORT WAVE OFF THE EAST COAST ON
SUNDAY...RESULTING IN A SIGNIFICANT SHORT WAVE UPPER RIDGE AND
STRONGER SURFACE HIGH PRESSURE SPREADING DRIER AIR MUCH FURTHER
SOUTHWARD ACROSS THE SOUTHEAST...THE FLORIDA PENINSULA AND THE
EASTERN GULF THROUGH MONDAY. BY TUESDAY THE HIGH MOVES OFF THE
SOUTHEAST COAST AND A RETURN FLOW SETS UP AHEAD OF THE NEXT STRONG
SHORT WAVE THAT MOVES RAPIDLY THROUGH A BROAD TROF CENTERED OVER
THE CONUS. ANOTHER POTENTIALLY BENEFICIAL RAIN EVENT IS POSSIBLE
FOR THE SOUTHEAST U.S. AS THE SHORT WAVE PUSHES A VIGOROUS COLD
FRONT EASTWARD ACROSS THE AREA ON WEDNESDAY.
&&
.AVIATION...
LITTLE CHANGE IN FORECAST THINKING FOR THE UPCOMING TAF PACKAGE.
WIDESPREAD AREA OF GENERALLY LIGHT SHOWERS/RAIN HAS MOVED INTO
THE WESTERN AND NORTHERN PORTIONS OF THE AREA AND WILL CONTINUE TO
SPREAD SOUTH AND EAST WHILE WEAKENING INTO THE EARLY EVENING.
TERMINALS FROM KPFN TO KDHN AND KABY WILL SEE THE MOST TIME IN THE
RAIN... ALTHOUGH THE IMPACT SHOULD STILL BE ON THE LIGHT SIDE.
CIGS AND VIS ARE EXPECTED TO REMAIN IN THE MVFR CATEGORY WITH A
FEW BRIEF PERIODS OF IFR CIGS WITHIN THE SHOWERS. FROM KTLH TO
KVLD THE RAIN AMOUNTS SHOULD BE EVEN LESS WITH CIGS ALSO HOLDING
AT MVFR. LOW LEVEL MOISTURE WILL SCOUR OUT LATE IN THE AFTERNOON
AND EARLY THIS EVENING WITH PASSAGE OF THE FRONT AND ANY LINGERING
SHOWER ACTIVITY WILL COME TO AN END. A POST FRONTAL VFR BROKEN
DECK OF CLOUDS AROUND 10KFT WILL CONTINUE PAST SUNSET BEFORE THIS
DECK LIFTS AND SCATTERS OUT INTO THE LATER EVENING HOURS. VFR
CONDITIONS ARE THEN EXPECTED INTO THE DAY ON FRIDAY.
&&
.MARINE...
ALTHOUGH IT TOOK AWHILE...WINDS HAVE RAPIDLY INCREASED AT OUR
PANAMA CITY BUOY THIS AFTERNOON AS SOON AS A WELL-DEFINED ROPE
CLOUD PASSED THROUGH. THE GFS APPEARS TO HAVE THE BEST HANDLE ON
THE WINDS SO IT WAS FOLLOWED MOSTLY CLOSELY. WE ALSO ADJUSTED THE
WAVEWATCH GUIDANCE UPWARD A BIT BASED ON UPSTREAM DATA.
&&
.FIRE WEATHER...
A TIGHT NORTH-SOUTH DEWPOINT GRADIENT IS FORECAST ACROSS OUR AREA
FRIDAY. THIS MAKES RED FLAG CONDITIONS A BIT BORDERLINE FOR
SOUTHERN PORTIONS OF OUR AREA...BUT WE WILL GO AHEAD AND ISSUE A
RED FLAG WARNING FOR OUR WHOLE AREA FOR NOW. LATER SHIFTS CAN TRIM
THE WARNING BACK A LITTLE BASED ON NEW INFORMATION.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 32 54 38 54 39 / 30 0 50 60 20
PANAMA CITY 33 54 42 56 42 / 30 0 50 60 20
DOTHAN 29 51 38 50 37 / 10 0 60 40 10
ALBANY 29 51 35 53 35 / 10 0 50 40 10
VALDOSTA 31 51 36 53 37 / 30 0 50 50 10
CROSS CITY 32 57 41 59 40 / 30 0 30 60 20
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM 12 PM TO 4 PM CST FRIDAY FOR THE FOLLOWING
ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...RED FLAG WARNING FROM 1 PM TO 5 PM EST FRIDAY FOR THE FOLLOWING
ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
FL...RED FLAG WARNING FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM
CST/ FRIDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM EST FRIDAY FOR THE FOLLOWING
ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
NM.
&&
LONG TERM...DUVAL
AVIATION...MROCZKA
REST OF DISCUSSION...FOURNIERHazardous weather outlook, Jan 24, 5:43 AM EST, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 543 AM EST THU JAN 24 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-251100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 543 AM EST THU JAN 24 2008 /443 AM CST THU JAN 24 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...AN UPPER LEVEL DISTURBANCE TRAVERSING THE NORTHERN GULF COAST WILL PROVIDE THE REGION WITH A CLOUDY AND COOL DAY WITH INTERMITTENT MOSTLY LIGHT RAIN. BY TONIGHT...AN ARCTIC HIGH PRESSURE SYSTEM WILL BUILD IN WELL TO OUR NORTH...BRINGING CLEARING AND COLD CONDITIONS TO THE AREA. A LIGHT FREEZE IS POSSIBLE OVER MUCH OF THE INTERIOR TONIGHT...AND NORTHERLY WINDS OF 5 TO 10 MPH WILL PRODUCE WIND CHILLS RANGING FROM THE LOWER 20S TO THE NORTH TO THE UPPER 20S TO THE SOUTH ACROSS THE REGION LATE TONIGHT AND EARLY FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A SECOND WEAK UPPER LEVEL DISTURBANCE MAY PRODUCE ANOTHER BATCH OF LIGHT RAIN OVER THE AREA LATE FRIDAY NIGHT AND SATURDAY...BEFORE CLEARING AND MILDER CONDITIONS RETURN FOR THE END OF THE WEEKEND AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 17-GOULD
Nearby
Red Flag Warnings in Georgia, 2008Red Flag Warnings in Florida, 2008Red Flag Warnings in Alabama, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.